How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 4312
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

Sleeping 20hrs a day out of 24hrs. I have a heart problem.

Resolved Question:

Sleeping 20hrs a day out of 24hrs. I have a heart problem. CPOD and have had a bypass 2 years ago this was not successful. Feeling dizzy.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, Since when are you having this symptom? What medications do you take daily? Do you have any other symptoms such as feeling tired and fatigue? How is your mood? Are you feeling depressed? Thanks.
Customer: replied 1 year ago.
I have been feeling like this for the last few months. My medication is Amlodipine 5mg one per day. Asprin 75mg x 1 per day. Budesonide 40mg x 2 per day. Furosemide 40mg x 2 morning. Ramipril 5mg x 1 daily. Sertraline 50 mg x 2 daily. Tramadol 37.5, Paracetomol 325mg x 4 times daily. Warfarin 1mg - Warfrin 3mg - Warfrin 500micrograms alternate days. Feel fatigued and tired, dizzy head. Isolation - depression.
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, Thanks for your reply. Basically excessive sleepiness is a common complaint that may occur due to many causes, such as primary sleep disorders, medical and psychiatric conditions, and the side effect of medications. This can lead to impaired alertness and concentration which may have severe complications such as falls and accidents. Hence identifying the cause and treating it is important. One of your risk factor which your doctor needs to treat adequately is heart failure which is associated with fatigue and tiredness and also excessive sleepiness. Also please check your thyroid hormones since a low thyroid status may be contributory. Another condition that requires adequate treatment is your depression. This needs to be treated with therapy also. Sometimes medications such as sertraline or tramadol are sedating and you need to ask your doctor about them. Hence with the treatment of underlying causes your symptom of excessive sleepiness will improve. Also a good sleep hygiene will be beneficial. You should not go to bed until you are sleepy. Please don't take your worries to bed. Fix an awakening time and immediately get up at that time. Do the exercise which your doctor has recommended. Take care. Please rate the answer with five stars.
Dr. Ravoof and other Medical Specialists are ready to help you